# SDR YENA20100627091

- Difficulty date: June 27, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Airbus A320-232
- Aircraft serial: 3287
- Aircraft time: 10,915 hours, 3,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 5242
- Condition: Failed
- Location: Emergency Light
- Part time: 82 hours, 26 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 317 IAD-OAK, ON GROUND EPSU FAULT AT FIN 10WL (PER PILOT L1, FWD O/H & R2 EXIT LIGHT INOP WHEN IN ARMED POSITION).  REMOVED AND REPLACED EPSU AT FIN 10WL IAW AMM 33-51-38.  OPS CHECK GOOD.
